I posted this on another anxiety board here on HU, but I want to get as many perspectives and experiences as possible.
So I've been taking the generic form of Lexapro for the past 4 years. In those 4 years, it's always been a generic escitalopram from the company Cipla. I've done well on those. No side effects other than loss of libido. This past month when I filled my script, I noticed the shape had changed but saw it was still escitalopram and confirmed it with a quick google search, a generic manufacturer called Aurobindo. Never even thought about it causing any issues, but in this past month, I've had more breakthrough anxiety, lots of nausea and vomiting, lots of headaches, etc. I take 10 mg a day and I had some leftover 5 mg tablets from the Cipla company that I began taking instead of the Aurobindo. Within 3 days, I was back to being side effect free. Has anyone else had this problem? Can I request that the pharmacy on fill my script with the Cipla brand of generic or will I have to get my doctor to specify it on a new script? It's so frustrating because I was finally on the most even keel I'd been on in years.